Elliptische Fixpunkte symplektischer Matrizen.

Jürgen Spilker

Monatshefte für Mathematik (1972)

  • Volume: 76, page 339-344
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Spilker, Jürgen. "Elliptische Fixpunkte symplektischer Matrizen.." Monatshefte für Mathematik 76 (1972): 339-344. <http://eudml.org/doc/177612>.

author = {Spilker, Jürgen},
journal = {Monatshefte für Mathematik},
pages = {339-344},
title = {Elliptische Fixpunkte symplektischer Matrizen.},
url = {http://eudml.org/doc/177612},
volume = {76},
year = {1972},

AU - Spilker, Jürgen
TI - Elliptische Fixpunkte symplektischer Matrizen.
JO - Monatshefte für Mathematik
PY - 1972
VL - 76
SP - 339
EP - 344
UR - http://eudml.org/doc/177612
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.